# SDR MWEA00017

- Difficulty date: January 17, 2000
- Submitted: January 19, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 83,550 hours, 81,254 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 59568901
- Part serial: 47N7
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO MKE, THUNDERSTORM (FLUORESCENT) LIGHTS DIMMED THEN BURNT OUT.  A SMALL AMOUNT OF SMOKE WAS EMITTED.  MTC REMOVED AND REPLACED CAPTAINS INSTRUMENT LIGHT CONTROL PANEL.
